# SDR 2002F01024

- Difficulty date: November 20, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N911MN
- Make and model: Beech 200BEECH
- Aircraft serial: BB229
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 6900042
- Condition: Failed
- Location: Cabin
- Part time: 9,000 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

MECHANICS REPORT-PILOTS REPORTED SPARKING AND ELECTRICAL BURNING SMELL UPON AIRCRAFT START UP.   AIRCRAFT WAS SHUT DOWN.   UPON INSPECTION BOTTOM OF POWER SUPPLY MELTED AND INTERNAL COMPONENTS MELTED AND DESTROYED.   IT CAUSED TWO SQUARE INCHES OF INSULATION TO BE SINGED AND ASH DEPOSITS TO BE LEFT IN AREA OF PROBLEM.  EXACT LOCATION IS  ABOVE RIGHT SIDE WINDOW 2 AFT IN CABIN AREA.  INSPECTED ALL POWER SUPPLIES IN CABIN AND NO SIGNS OF DEFECTS FOUND.
